On the topology of curves IV
Fundamenta Mathematicae, Tome 76 (1972) no. 2, pp. 167-179
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_76_2_167_179,
author = {H. Cook and A. Lelek},
title = {On the topology of curves {IV}},
journal = {Fundamenta Mathematicae},
pages = {167--179},
year = {1972},
volume = {76},
number = {2},
doi = {10.4064/fm-76-2-167-179},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-76-2-167-179/}
}
H. Cook; A. Lelek. On the topology of curves IV. Fundamenta Mathematicae, Tome 76 (1972) no. 2, pp. 167-179. doi: 10.4064/fm-76-2-167-179
Cité par Sources :